Pubblicazioni scientifiche
Contributi in riviste, atti di convegno, volumi, libri, curatele, brevetti dei membri del Dipartimento.
-
Albano, Alberto; Aluffi, Paolo; Bolognesi, Michele; Casagrande, Cinzia; Colombo, Elisabetta; Conte, Alberto; Grassi, Antonella; Pedrini, Claudio; Pirola, Gian Pietro; Verra, Alessandro, Perspectives on Four Decades of Algebraic Geometry, Cham, Birkhauser, 2025, pp. 508 (PROGRESS IN MATHEMATICS). [Curatela]
-
Ferrari, Fausto; Giovagnoli, Davide, Some counterexamples to Alt–Caffarelli–Friedman monotonicity formulas in Carnot groups, «ANNALI DI MATEMATICA PURA ED APPLICATA», 2025, 204, pp. 427 - 445 [Articolo in rivista] Open Access
-
Tsaknaki, Ioanna-Yvonni; Lillo, Fabrizio; Mazzarisi, Piero, Online learning of order flow and market impact with Bayesian change-point detection methods, «QUANTITATIVE FINANCE», 2025, 25, pp. 307 - 322 [Articolo in rivista] Open Access
-
Bohnlein, T.; Ciani, S.; Egert, M., Gaussian estimates vs. elliptic regularity on open sets, «MATHEMATISCHE ANNALEN», 2025, 391, pp. 2709 - 2756 [Articolo in rivista] Open Access
-
Battelli, Flaviano; Franca, Matteo; James Palmer, Kenneth, DICHOTOMIES FOR LINEAR DIFFERENCE EQUATIONS AND HOMOCLINIC ORBITS OF NONINVERTIBLE MAPS, «DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS. SERIES B.», 2025, 30(4), pp. 1341 - 1356 [Articolo in rivista]
-
Palitta, Davide; Schweitzer, Marcel; Simoncini, Valeria, Sketched and Truncated Polynomial Krylov Methods: Evaluation of Matrix Functions, «NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS», 2025, 32, pp. 1 - 16 [Articolo in rivista] Open Access
-
Cupini, Giovanni; Marcellini, Paolo; Mascolo, Elvira, The Leray-Lions existence theorem under general growth conditions, «JOURNAL OF DIFFERENTIAL EQUATIONS», 2025, 416, pp. 1405 - 1428 [Articolo in rivista]
-
Biagi, S.; Punzo, F.; Vecchi, E., Global solutions to semilinear parabolic equations driven by mixed local–nonlocal operators, «BULLETIN OF THE LONDON MATHEMATICAL SOCIETY», 2025, 57, pp. 265 - 284 [Articolo in rivista] Open Access
-
Albano, P., On the propagation of flatness for second order hypoelliptic operators, «JOURNAL OF DIFFERENTIAL EQUATIONS», 2025, 416, pp. 1380 - 1389 [Articolo in rivista] Open Access
-
Ambrosio, Pasquale, Sharp Sobolev regularity for widely degenerate parabolic equations, «CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS», 2025, 64, pp. 1 - 35 [Articolo in rivista]
-
Normington, Hywel; Ruggeri, Michele, Convergent finite element methods for antiferromagnetic and ferrimagnetic materials, «ESAIM. MATHEMATICAL MODELLING AND NUMERICAL ANALYSIS», 2025, 59, pp. 167 - 199 [Articolo in rivista]
-
Comi, G. E.; Leonardi, G. P., Measures in the dual of BV: perimeter bounds and relations with divergence-measure fields, «NONLINEAR ANALYSIS», 2025, 251, pp. 1 - 28 [Articolo in rivista] Open Access
-
Venturini, Sergio, Lipschitzian vector fields, upper gradients and distributional derivatives, «JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS», 2025, 545, pp. 1 - 40 [Articolo in rivista]
-
Grassi, Antonella, Spectrum bounds in geometry, in: Grassi, Antonella, Higher Dimensional Algebraic Geometry, Cambridge, Cambridge University Press, 2025, pp. 192 - 208 (LONDON MATHEMATICAL SOCIETY LECTURE NOTE SERIES) [Capitolo/Saggio in libro]
-
Dianetti, Jodi; Federico, Salvatore; Ferrari, Giorgio; Floccari, Giuseppe, Multiple equilibria in mean-field game models of firm competition with strategic complementarities, «QUANTITATIVE FINANCE», 2025, N/D, pp. 1 - 15 [Articolo in rivista]
-
Federico, Serena, On the Existence of a Weyl Calculus on Graded Lie Groups, in: Pseudo-Differential Operators and Related Topics, 2025, pp. 1 - 8 (atti di: Pseudo-Differential Operators and Related Topics (PSORT 2024), Ghent, dal 29 gennaio al 2 febbraio 2024) [Riassunto (Abstract)]
-
Beccari, Carolina Vittoria; Ceruti, Alessandro; Chudy, Filip, From Topological Optimization to Spline Layouts: An Approach for Industrial Real-Wise Parts, «AXIOMS», 2025, 14, pp. 1 - 18 [Articolo in rivista] Open Access
-
Burger, Marc; Iozzi, Alessandra; Parreau, Anne; Pozzetti, Maria Beatrice, Weyl chamber length compactification of the $\textrm{PSL}(2,{\mathbb{R}})\times \textrm{PSL}(2,{\mathbb{R}})$ maximal character variety, «GLASGOW MATHEMATICAL JOURNAL», 2025, 67, pp. 11 - 33 [Articolo in rivista]
-
Ciani, Simone; Henriques, Eurica; Skrypnik, Igor I., Fine Boundary Continuity for Degenerate Double-Phase Diffusion, «POTENTIAL ANALYSIS», 2025, Online first, pp. 1 - 38 [Articolo in rivista] Open Access
-
Bandini, Elena; Keller, Christian, Path-Dependent Hamilton–Jacobi Equations with u-Dependence and Time-Measurable Hamiltonians, «APPLIED MATHEMATICS AND OPTIMIZATION», 2025, 91, pp. 1 - 36 [Articolo in rivista]